Duality theory for convergence groups

Butzmann, Heinz-Peter

DOI: https://doi.org/10.1016/S0166-8641(99)00188-1
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/242994038
Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Topology and its applications
Volume: 111
Issue number: 1/2
Page range: 95-104
Place of publication: Amsterdam
Publishing house: North-Holland Publ. Co.
ISSN: 0166-8641
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Butzmann -2011, Em)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item